Iowa, 2010Flash Flooding in Iowa, June 15, 2010
June 15, 2010 · NWS DVN · 12 events in 10 counties and zones
Heavy rains on saturated ground resulted in flash flooding of several areas across eastern and southeast Iowa during the morning and afternoon of June 15.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $515,000
- Crop damage
- None recorded
- Events
- 12
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rains on saturated ground resulted in flash flooding of several areas across eastern and southeast Iowa during the morning and afternoon of June 15.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Jun 15, 2:51 AM CST, 6 hours 21 minutes earlier.
Area forecast discussion, Jun 15, 2:51 AM CST, 6 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
351 AM CDT TUE JUN 15 2010
.SYNOPSIS...
WEAK SFC LOW WAS DEPICTED IN MSAS BETWEEN KMIW AND KCID WITH WARM
FRONT EXTENDING SEWD NEAR KIOW-KMUT-KGBG LINE. KDVN WSR-88D SHOWS
AREA OF TSRA LIFTING ACROSS THE FAR NW CWA IN ZONE OF WARM
ADVECTION/ISENTROPIC ASCENT AHEAD OF LOW AND ALSO AIDED BY WEAK
MID LEVEL IMPULSE. COLD FRONT EXTENDS SWWD FROM IA SFC LOW INTO KS
WHERE REGIONAL RADAR MOSAIC SHOWS NARROW BAND OF SHRA/TSRA HAVING
RECENTLY FORMED ALONG THE BOUNDARY. 00Z UPPER AIR ANALYSIS AND
WATER VAPOR IMAGERY SHOW MID LEVEL SHORTWAVE TROUGH OVER THE
NORTHERN PLAINS WITH REGION LOCATED IN SOUTHWEST FLOW. SLIGHT DRYING
HAS OCCURRED PAST 12+ HRS PER 00Z DVN RAOB BUT STILL VERY MOIST
ATMOS WITH H85 DEWPTS OF 12-15C AND SFC DEWPTS POOLING IN THE U60S
TO NR 70 DEGS ALONG/S OF WARM FRONT. ..05..
&&
.SHORT TERM...TODAY AND TONIGHT...
NO SHORTAGE OF CONCERNS WITH PCPN CHCS/COVERAGE... HEAVY RAIN/FLASH
FLOODING POTENTIAL... FOG AND TEMPS TO NAME JUST A FEW.
UKMET AND ECMWF MASS FIELDS AND FORCING PROGS DOING BEST WITH
RESPECT TO DEPICTING ONGOING PCPN AREAS... AND HAVE FOLLOWED CLOSELY
FOR FCST DETAILS. KEY PLAYERS TO FCST WILL BE VORT MAX OVER NE
CURRENTLY UNDERCUTTING NORTHERN PLAINS SHORTWAVE... AND SHEARING
IMPULSE LIFTING NEWD FROM THE CENTRAL/SOUTHERN PLAINS. GENERAL
SUGGESTION IS THAT THE TWO WILL CONVERGE OVER THE CWA THIS AFTN
TO BRING LIKELIHOOD OF SHRA/TSRA TO ESPECIALLY SOUTHEAST HALF OF
CWA... WITH MORE SCT ACTIVITY FURTHER NW WARM ADVECTION THIS AM
FOLLOWED BY POSITIVE VORTICITY ADVECTION THIS AFTN. MAIN CONCERN
REMAINS WITH HEAVY RAIN AND FLASH FLOOD POTENTIAL ESPECIALLY IN THE
SRN COUNTIES WHERE 1 HR FFG VALUES AROUND 1 INCH. PWAT/S SET TO
CLIMB BACK UP IN RANGE OF 1.8-1.9 INCHES TODAY WITH PASSAGE OF THE
WARM FRONT... WHICH MEANS ANY STORM TO PRODUCE VERY HEAVY RAIN WITH
RATES IN EXCESS OF AN INCH/HR. WIND FIELDS LOOK TO INCREASE IN
ADVANCE OF APPROACHING MID LEVEL SHORTWAVE WHICH WILL MEAN STORMS
SHOULD MOVE MORE QUICKLY AS OPPOSED TO YESTERDAY. THIS SHOULD
HELP WITH CUTTING DOWN ON PCPN AMOUNTS... BUT ANY AREAS THAT SEE
REPEATED DEVELOPMENT WILL RUN RISK OF LOCALLY HEAVY RAIN AMOUNTS
IN EXCESS OF 1 INCH AND RISK OF FLASH FLOODING. GREATEST RISK FOR
FLASH FLOODING REMAINS IN THE SOUTH...BUT INDICATIONS ARE THE
HEAVIEST PCPN MAY RESIDE OVER THE EASTERN COUNTIES. SO... DUE TO
THE UNCERTAINTIES WITH LOCATION/COVERAGE OF HEAVY RAINS WILL HOLD
OFF ON FLASH FLOOD HEADLINES ATTIM... BUT PASS CONCERNS ON TO NEXT
SHIFT. OVERALL SEVERE THREAT LOOKS LOW WHICH AGREES WITH SPC
THINKING WHICH HAS BULK OF SEVERE RISK S/E OF CWA. BUT IF ANY
BREAKS TO ALLOW FOR SUFFICIENT HEATING/DESTABILIZATION CAN/T RULE
OUT ISOLD SEVERE WITH MAIN THREAT WIND WITH MARGINAL HAIL. SUCH
MOISTURE RICH ENVIRONMENT WITH LOW LCL/S WOULD SUPPORT SOME POTENTIAL
FOR FUNNELS AND/OR POSSIBLY BRIEF TORNADO WITH ANY BOUNDARY INTERACTION
SIMILAR TO MON.
TNGT... FINALLY CAN SAY GOOD RIDDANCE TO THE BOUNDARY AND WET WX
AS THE MID LEVEL SHORTWAVE SHIFTS ACROSS THE GREAT LAKES WITH
ATTENDANT COLD FRONT DEPARTING FOLLOWED BY COOLER AND DRIER AIR
OVRNGT WITH CLEARING. MAY SEE FEW SHRA/TSRA LINGERING VERY EARLY IN
EVE FAR EAST UNTIL FRONT PASSES. SFC RIDGE AXIS LOOKS TO REMAIN WEST
OF CWA THUS KEEPING IN WEAK CYCLONIC FLOW WHICH MAY BE SUFFICIENT TO
PRECLUDE WIDESPREAD DENSE FOG FROM FORMING... AND SO HAVE LEFT OUT
ANY MENTION OF FOG ATTIM. SHOULD RIDGING BUILD IN QUICKLY WITH WINDS
DROPPING OFF THEN FOG THREAT WOULD INCREASE GIVEN SHARP LLVL INVERSION
AND VERY MOIST BL.
AS FOR TEMPS... STAYED NEAR GUIDANCE BLEND FAVORING WARMER SIDE
TDY AND COOLER SIDE TNGT. ..05..
.LONG TERM...WEDNESDAY THROUGH NEXT MONDAY...
WEDNESDAY...00Z MODEL RUNS CONTINUE THEIR TREND OF SUGGESTING A
MIDWEEK BOUT OF BOTH SFC AND UPPER RIDGING FOR FAIR AND DRYING WX
THIS PERIOD. SOME DECREASE IN BOUNDARY LAYER MOISTURE AND THE
STRONGEST INSOLATION OF THE YEAR SUGGEST A WARM DAY ON TAP WED AND
GUIDANCE IS TRENDING WARMER SUGGESTING WIDESPREAD MID TO UPPER 80S...
EXCEPT IN THE FAR NORTH WHICH SHOULD STAY IN THE LOW TO MID 80S.
WILL KEEP LOW CHC POPS IN THE WEST LATE WED NIGHT FOR ELEVATED WING
OF THTA-E ADVECTION AND CONVERGENCE IN WAA PATTERN...ALTHOUGH THE
NEWLY RUN 00Z ECMWF SUGGESTS THIS ACTIVITY WILL REMAIN OFF TO THE
WEST OF THE DVN CWA.
THURSDAY INTO FRIDAY...LATEST RUN MEDIUM RANGE GUIDANCE GENERALLY
SUGGESTS LARGE SLUG OF UPPER WAVE ENERGY TO EJECT OUT OF WEST COAST
L/W TROF THIS CYCLE AND PROPAGATE ACRS THE NORTHWEST HIGH PLAINS AND
SOUTH CENTRAL CANADA BY WEEKS END. CONTINUED SOUTHERLY RETURN FLOW
LOCALLY WILL BRING THERMAL MODERATION/WARMING AND AMPED UP LLVL
MOISTURE LEVELS/DPTS THIS PERIOD WITH HIGHS POSSIBLY APPROACHING 90
DEGREES EVEN WITH INCREASING SFC LAYER RH/S. IF CONVECTIVE
DEBRIS CAN BE HELD TO A MINIMUM...TEMPS MAY GET UP INTO THE LOW
TO MID 90S ON FRI IN MIXING SOUTHERLY FLOW. WITHOUT MUCH OF A FOCAL
POINT OR ORGANIZED FORCING...JUST LOW CHC POPS WARRANTED FOR AIRMASS
TYPE SHOWER AND THUNDERSTORM DEVELOPMENT BOTH THU AND FRI IN A WARM
AND MOIST/UNSTABLE ENVIRONMENT. BUT A FRONTAL FOCAL POINT MAY GET
SHUNTED DOWN ACRS OR NEAR THE DVN CWA OFF PASSING LOW OVER ONTARIO
EITHER SOMETIME FRI OR INTO SAT...JUST HARD TO DEFINE AT THIS POINT
BUT LATEST MODEL RUNS SUGGEST THE FRIDAY NIGH WINDOW MAY BE
CONVECTIVELY ACTIVE.
SAT AND SUN...LONG RANGE SIGNALS SUGGEST EITHER BROAD LOW AMPLITUDE
RIDGING OR EVEN QUASI-ZONAL FLOW TO REESTABLISH ACRS THE UPPER
MIDWEST AGAIN OVER THE WEEKEND EAST OF WESTERN INTERMOUNTAIN L/W
TROF. THUS THE MCS STORM TRACK APPEARS WILL WANT TO SET UP SHOP
AGAIN ALONG THE REGION FROM THE CENTRAL OR NORTHERN PLAINS INTO THE
WESTERN GRT LKS. HARD TO PIN POINT MORE AT THIS TIME IN THE FCST
CYCLE...BUT LATEST MEDIUM RANGE MODELS SUGGEST THAT THE DVN
FCST AREA MAY BE ALONG OR JUST SOUTH OF THIS RING OF FIRE UNLIKE THE
PAST WEEK WHERE THE CWA WAS MORE ON THE NORTH SIDE OF THE MEAN
UPPER RIDGE STEERING INFLUENCE. WILL KEEP WARM CONDITIONS FCST
INTO THE WEEKEND WITH ONGOING PRECIP CHANCES IN VCNTY OF WAVERING
LLVL BAROCLINICITY. ..12..
&&
.AVIATION...
SCT TSRA WILL BE IN VCNTY OF KCID-KDBQ TERMINALS FOR WHILE THIS
AM. VARIABLE CONDITIONS ACROSS CWA EARLY THIS AM WITH WARM FRONT
BISECTING THE AREA. MAINLY VFR CONDITIONS AT KBRL SOUTH OF THE
WARM FRONT WHILE FOG AND LOW CLOUDS WITH IFR/MVFR CONDITIONS. IN
GENERAL EXPECT IMPROVING CIGS/VSBYS TODAY WITH INCREASE IN SHRA AND
TSRA BY AFTN AHEAD OF COLD FRONT AND UPPER LEVEL DISTURBANCE.
DRIER AIR AND SUBSIDENCE WILL BRING CLEARING SKIES WITH W/NW WINDS
AOB 10 KTS TNGT PRECLUDING ANY MENTION OF FOG ATTIM. ..05..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&
05/12/05
Hazardous weather outlook, Jun 15, 4:06 AM CST, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
506 AM CDT TUE JUN 15 2010
IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-161015-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
506 AM CDT TUE JUN 15 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS ARE LIKELY ACROSS PORTIONS OF THE OUTLOOK AREA
TODAY. THE MAIN THREATS WILL BE LOCALLY HEAVY RAINFALL AND
LIGHTNING. IF STORMS MOVE OVER SOME OF THE SAME AREAS
REPEATEDLY THEN THERE WILL BE A RISK OF FLASH FLOODING...
ESPECIALLY OVER PORTIONS OF SOUTHEAST IOWA... WEST CENTRAL
ILLINOIS AND NORTHEAST MISSOURI WHERE THE GROUND IS SATURATED
FROM RECENT HEAVY RAINS. THE THREAT FOR SEVERE WEATHER APPEARS
LOW AT THIS TIME... AND WOULD CONSIST MAINLY OF ISOLATED
DAMAGING WINDS TO 60 MPH AND HAIL TO 1 INCH IN DIAMETER...
MAINLY EAST OF THE MISSISSIPPI RIVER. HOWEVER... THERE IS
ALSO A LOW POTENTIAL FOR AN ISOLATED TORNADO WITH ANY STORMS
INTERACTING WITH A WARM FRONT WHICH IS FORECAST TO EXTEND
ROUGHLY NORTHEAST OF A LINE FROM MONTICELLO IOWA TO MOLINE
ILLINOIS THIS AFTERNOON.
AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A CHANCE OF ISOLATED TO SCATTERED THUNDERSTORMS IN
PORTIONS OF THE OUTLOOK AREA THURSDAY...FRIDAY AND AGAIN
SATURDAY. WHILE IT IS TOO EARLY TO DETERMINE ANY SEVERE
WEATHER THREAT AT THIS TIME... ANY STORM THAT FORMS AND
MAINTAINS WOULD LIKELY PRODUCE LOCALLY HEAVY RAINFALL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND WILL NOT BE NEEDED
TONIGHT.
In the hours before
Special weather statement, Jun 15, 7:57 AM CST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
857 AM CDT TUE JUN 15 2010
IAZ040>042-051>054-063>067-076>078-087-088-098-ILZ001-MOZ009-010-
151600-
VAN BUREN IA-JEFFERSON IA-HENRY IA-DUBUQUE IA-DELAWARE IA-BUCHANAN
IA-JACKSON IA-JONES IA-BENTON IA-LINN IA-CLINTON IA-CEDAR IA-IOWA IA-
JOHNSON IA-MUSCATINE IA-WASHINGTON IA-KEOKUK IA-LOUISA IA-JO DAVIESS
IL-CLARK MO-SCOTLAND MO-
857 AM CDT TUE JUN 15 2010
...HEAVY RAINS DEVELOPING WITH A POSSIBLE FLOOD THREAT...
YET ANOTHER BAND OF THUNDERSTORMS...WITH HEAVY RAINFALL RATES AND
AMOUNTS WILL IMPACT EASTERN IOWA THIS MORNING. THIS RAINFALL HAS THE
POTENTIAL TO MOVE OVER THE SAME LOCATIONS SEVERAL TIMES...PRODUCING
RAINFALL AMOUNT OF 1 TO 2 INCHES.
IF CONDITIONS REMAIN IN PLACE FOR SEVERAL MORE HOURS...FLASH
FLOODING IS LIKELY.
EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS...AND RISES
IN AREA STREAMS AND CREEKS.
&&
LAT...LON 4151 9242 4151 9231 4222 9231 4230 9219
4230 9208 4237 9207 4265 9161 4268 9083
4263 9069 4251 9062 4251 9030 4060 9191
4059 9236 4060 9220 4116 9219 4116 9242
ERVINFlash Flood, Keokuk
- When
- June 15, 9:12 AM CST to 1:00 PM CST
- Where
- Keokuk County, 2.08 mi NW of Sigourney to 1.73 mi SW of Sigourney
- Cause
- Heavy Rain
- Property damage
- $100,000
- Reported by
- NWS Employee
- Coordinates
- 41.350, -92.230
Heavy rains resulted in flash flooding of several roads in Sigourney, IA during the morning of June 15.
Flash Flood, Washington
- When
- June 15, 10:00 AM CST to 11:00 AM CST
- Where
- Washington County, 1.73 mi NW of Washington to 2.49 mi W of Washington Arpt
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 41.320, -91.720
Heavy rains resulted in flash flooding of E Washington Street and W 3rd Street in Washington, IA during the late morning of June 15. The flood waters receded by 12 pm.
Flash Flood, Johnson
- When
- June 15, 10:19 AM CST to 1:00 PM CST
- Where
- Johnson County, 2.07 mi SE of Cou Falls to 3.47 mi SE of Sharon Center
- Cause
- Heavy Rain
- Property damage
- $250,000
- Reported by
- Trained Spotter
- Coordinates
- 41.800, -91.650
Heavy rains resulted in flash flooding of several streets in and around the Iowa City and Coralville areas during the late morning and afternoon of June 15. Several cars were stalled out in the flood waters in Iowa City. The water was about a foot deep at the intersection of Keokuk and Laurel Streets. First Avenue in Coralville was impassable due to high water. About 3 miles south of Iowa City, a trailer park was flooded and several roads were closed due to flooding. In Morse, a large 500 gallon tank was dislodged from its footing creating a hazardous material situation.
Flash Flood, Linn
- When
- June 15, 10:30 AM CST to 3:00 PM CST
- Where
- Linn County, 1.72 mi NW of Palo to 1.47 mi W of Palo
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 42.090, -91.800
Heavy rains resulted in flash flooding of Bear Creek north of Palo, IA forcing the closure of Palo Marsh Road during the late morning and afternoon of June 15.
Flash Flood, Buchanan
- When
- June 15, 11:00 AM CST to 2:00 PM CST
- Where
- Buchanan County, 3.36 mi ENE of Independence to 3.83 mi E of Three Elms Co Park
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 42.490, -91.820
Heavy rains resulted in flash flooding near Winthrop, IA during the afternoon of June 15. Flood waters flowed over State Highway 939.
Flash Flood, Linn
- When
- June 15, 11:00 AM CST to 1:00 PM CST
- Where
- Linn County, 1.02 mi W of Center Pt to 0.51 mi SSW of Center Pt
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Newspaper
- Coordinates
- 42.200, -91.800
Apple Creek rapidly rose out of its banks, flooding several streets and one business in Center Point. The town florist reported that about 6 inches of rain fell in 2 hours, pushing the creek out of its bank and flooding her business at the junction of Franklin and Iowa Streets. Attempts to build an impromptu protective wall around the floral shop failed, about 6 inches of water flooded the building, and then rapidly retreated. In addition, Vine, Iowa, and State Streets were closed for about 45 minutes.
Flash Flood, Benton
- When
- June 15, 11:09 AM CST to 3:00 PM CST
- Where
- Benton County, 3.05 mi SSW of Vinton to 3.16 mi SE of Van Horne
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 42.130, -92.055
Heavy rains resulted in flash flooding of both lanes of Highway 218 from about 5 to 7 miles south of Vinton, IA during the afternoon of June 15.
Flash Flood, Cedar
- When
- June 15, 11:20 AM CST to 2:00 PM CST
- Where
- Cedar County, 5.13 mi WNW of Mechanicsville to 1.54 mi WNW of Cedar Bluff
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- Trained Spotter
- Coordinates
- 41.920, -91.366
Heavy rains resulted in flash flooding of parts of Mechanicsville and Lowden during the afternoon of June 15. Flood waters covered the intersection of E Cedar Street and S Cherry Street in Mechanicsville. A basement was flooded in Lowden. In addition, a gravel road was washed out about 2 miles east of Sutiff, IA.
Flash Flood, Muscatine
- When
- June 15, 11:40 AM CST to 2:00 PM CST
- Where
- Muscatine County, 1.81 mi E of Pleasant Prairie to 3.6 mi E of Pleasant Prairie
- Cause
- Heavy Rain
- Reported by
- NWS Employee
- Coordinates
- 41.520, -90.845
Heavy rains resulted in flash flooding of Highway 61 just west of Blue Grass, IA during the afternoon of June 15. Water was flowing over the highway.
Flash Flood, Scott
- When
- June 15, 12:15 PM CST to 4:00 PM CST
- Where
- Scott County, 1.29 mi E of Parkview to 1.41 mi NW of Davenport
- Cause
- Heavy Rain
- Property damage
- $100,000
- Reported by
- Trained Spotter
- Coordinates
- 41.700, -90.555
Heavy rains resulted in flash flooding of the intersections of Kimberly and Division and Kimberly and Marquette in Davenport, IA during the afternoon of June 15. In addition, several streets and yards in Park View, IA were flooded. The flood waters in both areas were 8 to 12 inches deep.
Flash Flood, Jones
- When
- June 15, 1:00 PM CST to 3:00 PM CST
- Where
- Jones County, Monticello to 0.17 mi N of Monticello
- Cause
- Heavy Rain
- Reported by
- Newspaper
- Coordinates
- 42.230, -91.200
Water flooded streets in town.
Funnel Cloud, Scott
- When
- June 15, 6:05 PM CST to 6:07 PM CST
- Where
- Scott County, 1 mi S of Eldridge
- Reported by
- NWS Employee
- Coordinates
- 41.656, -90.600
A funnel cloud developed in a band of isolated showers and was tracked for several minutes before it dissipated.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in North Carolina, June 15, 20101 death · 1 injured · $62,000 · 1 in hail · 13 events
- Hail and Damaging Winds in Georgia, June 15, 20103 injured · $1.9 million · 1.75 in hail · 41 events
- Lightning Strike in Florida, June 15, 20101 death · 1 injured · 1 event
- Hail and Damaging Wind in Missouri, June 15, 20101 death · 1 in hail · 3 events
- Flash Flooding and Hail in Indiana, June 15, 20101 injured · $171,000 · 1.75 in hail · 58 events
- Flash Flooding and Flooding in Iowa, June 15 to 16, 2010$845,000 · 16 events
- Flash Flooding and Hail in Mississippi, June 15, 2010$172,000 · 1.75 in hail · 39 events
- Flash Flooding and Hail in Illinois, June 15, 2010$259,000 · 1.25 in hail · 24 events
- Flash Flooding and Flood in Kentucky, June 15 to 16, 2010$317,000 · 65 kt wind · 18 events
- Hail and Damaging Wind in Florida, June 15, 2010$500,000 · 50 kt wind · 3 events
- Flooding in Iowa, June 15 to 16, 2010$500,000 · 2 events
- Flash Flood and Hail in Tennessee, June 15, 2010$179,000 · 1.75 in hail · 23 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 242489, 242504, 242497, 242499, 242503, 245636, 242505, 242507, 242508, 243059, 245614, 245615.